So ive just took me anti de, missed it last nite. I already felt anxious now i feel abit worser already, its in my head i know. Ive been fine all day tbf then about an hour back my youngest son had fell asleep and i just knew he had headache. He woke up screaming and even thou he does it now and then it still paincs me. He got migrane and thats when he screams. He had some medicine and is asleep now. Its all made me anxious thou. I took my anti de then. So cuz i was anxious already its made me feel even more so. Xxx

2 Replies

  • Ah donaf i know how you feel hun i stopped mine and dont know whether i feel worse or not and feeling depressed at mo so at docs tmw i am tired of being this way hun just like you we just want to be our good old selves without thinking the worse all the time here with you hun keep going one step babe xxxxx

  • donaf

    Its a right carry on isn't it , I will be starting again this week & I no how you feel , I am just the same

    Try to remember its to make you feel better , that's what I will have to do

    Your poor son , I have migrains , started yesterday & now it will go on for about 3 to 4 days before I feel myself , they frighten me , so poor lad they must be awful for him bless him

    Does he get them often , I hope not , he will be ok though , try not to worry , I no its easier said than done

    We are going to get there , we will beat this ;-)




You may also like...